# SDR AU010167

- Difficulty date: February 23, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Faulty
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AUS) TACHO-GENERATOR ZERO OUTPUT. INVESTIGATION ALSO FOUND BROKENWIRE STRANDS AT THE ENGINE WIRING DISCONNECT SPLICE.
